WIAS Preprint No. 10, (1992)

Large deviation probabilities for some rescaled superprocesses.


  • Fleischmann, Klaus
  • Kaj, I.

2010 Mathematics Subject Classification

  • 60J80 60F10 60G57


  • Large Deviation, superprocess, cumulant equation, rate functional




We consider a class of rescaled superprocesses and derive a full large deviation principle with a good convex rate functional defined on the measure state space. A relatively complete picture of the related non-linear reaction-diffusion equation is accomplished although the rate functional is only partly expressed in terms of solutions of the equation.

Appeared in

  • Annales de l'I.H.P. Probabilités et statistiques, Volume 30 (1994) no. 4, p. 607-645

Download Documents